# SDR DALA2024041104320

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1442
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 SECONDARY NRC IN REF NRC 00199: HIDDEN CORROSION ON SPLICE OF SIDE PLATE STA. 1442 AND RBL 18 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00618: SPLICE OF SIDE PLATE STA . 1442 AND RBL 18 AT AFT CARGO COMPARTMENT WAS FABRICATED PER DWG 146N5391 REV. U.AND INSTALLED PER B757-200 SRM. (0287855)
